# SDR UIEA2019072704870

- Difficulty date: July 27, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,559 hours, 17,298 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Solenoid Valve
- Part number: 38761661
- Part serial: 2750
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INFLT START ATTEMPT, FAILED 3 TIMES FL 40000, MAX RPM NOTED 48. OAT -45. ( MCC NOTIFIED. THIS BECOMES DMI 115399 MEL 49-11-01A, CAT 'C', DUE: 06AUG19.  LP 1080632 - M5: REMOVED AND REPLACED DE-OIL SOLENOID VALVE WITH OVERHAULED UNIT REF AMM 49-27-08. OPS & LEAK CHECKS ARE GOOD. THIS CLEARS DMI #115399.  PLACARDS REMOVED. MCC NOTIFIED.  )
